Volume 13 (2022)
Volume 12 (2021)
Volume 11 (2020)
Volume 10 (2019)
Volume 9 (2018)
Volume 8 (2017)
Volume 7 (2016)
Volume 6 (2015)
Volume 5 (2014)
Volume 4 (2013)
Volume 3 (2012)
Volume 2 (2011)
Volume 1 (2010)
Stochastic Stability Analysis of Tunnels Considering Randomness of Rock Mass Properties

M. Mazraehli; Sh. Zare; M. Adebayo Idris

Volume 12, Issue 4 , October 2021, , Pages 1123-1141

http://dx.doi.org/10.22044/jme.2021.11310.2113

Abstract
  The purpose of this work is to present an approach for the probabilistic stability analysis of tunnels considering the heterogeneity of geo-mechanical properties. A stochastic procedure is followed to account for the variability in the rock mass property characterization. The finite difference method ...  Read More